Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

CAUTION Re: Starting Nardil..... again! streetsk8er794

Posted by azalea on September 20, 2008, at 14:30:21

In reply to Starting Nardil..... again!, posted by streetsk8er794 on September 19, 2008, at 22:41:50

Please be careful combining Dexedrine (dexamphetamine) and Nardil (phenelzine). These 2 medications, when taken together, can cause bad reactions. Below is a journal article describing a case involving this combination that resulted in death from bleeding in the brain due to high blood pressure.

Death after Combined Dexamphetamine and Phenelzine
Br Med J. 1965 July 17; 2(5454): 168169.
J. T. Alban Lloyd and D. R. H. Walker

In addition to this journal report, several posters here at Psycho Babble are concerned about you trying this combination. Perhaps consider the potential risks and benefits. Do you have a Pdoc you could talk to about this?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:azalea thread:853023
URL: http://www.dr-bob.org/babble/20080915/msgs/853108.html